Abstract

A perturbation-iteration method is developed for the computation of the Hermite–Gaussian-like solitons with arbitrary peak numbers in nonlocal nonlinear media. This method is based on the perturbed model of the Schrödinger equation for the harmonic oscillator, in which the minimum perturbation is obtained by the iteration. This method takes a few tens of iteration loops to achieve enough high accuracy, and the initial condition is fixed to the Hermite–Gaussian function. The method we developed might also be extended to the numerical integration of the Schrödinger equations in any type of potentials.

© 2018 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Attraction of nonlocal dark optical solitons

Nikola I. Nikolov, Dragomir Neshev, Wieslaw Królikowski, Ole Bang, Jens Juul Rasmussen, and Peter L. Christiansen
Opt. Lett. 29(3) 286-288 (2004)

Spatial solitons with complicated structure in nonlocal nonlinear media

Guo Liang, Weiyi Hong, and Qi Guo
Opt. Express 24(25) 28784-28793 (2016)

Analytical theory of dark nonlocal solitons

Qian Kong, Qi Wang, Ole Bang, and Wiesław Krolikowski
Opt. Lett. 35(13) 2152-2154 (2010)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (19)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription